# SDR F3LA200700077

- Difficulty date: April 11, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bushing
- Condition: Worn
- Location: E/E Bay Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED FRETTING ON C-16 CROSSBEAM, DOOR ACCESS 812 (LT AVIONICS DOOR).  REMOVED BOLT.  FOUND WEAR ON THE BUSHING.  CLEANED AREA IAW A319111 SRM 51-42-11, DRAWING D53913231.  REASSEMBLED WITH NEW BUSHING IAW A319111 AMM 20-21-11-991-003.
